TITLE

Kardiohirurška procedúra kod bolesnika sa heparinom indukovanom trombocitopenijom (HIT II)

AUTHOR(S)
Jović, M. D.; Nežić, D. G.; Čalija, B. M.; Nenadić, D. S.; Knežević, A. M.; Borzanović, M. D.; Krivokapić, B. M.; Petrović, I. M.; Djukanović, B. P.
PUB. DATE
March 2009
SOURCE
Acta Chirurgica Iugoslavica;2009, Vol. 56 Issue 1, p47
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Heparin-induced thrombocytopenia (HIT) might be life-threatening in patients undergoing open heart surgery, due to thromboembolic events, thrombocytopenia and bleeding. If cardiac surgery with cardiopulmonary bypass (CPB) is necessary, anticoagulation therapy will he based on usage of danaparoid or direct thrombin inhibitors. Female patient was switched from per oral anticoagulant therapy to low molecular heparin therapy preparing for reredo mitral valve replacement due to endocarditis and artificial valve thrombosis. In next 10 days, thrombocytopenia was obvious (Tr 302 000 mm³ to 11 000 mm³), and diagnoses of HIT were done. Anticoagulant therapy was continued with danaparoid, 750 IU/12 h sc. During the surgery, reredo mitral valve replacement and aortocoronary bypass on anterior descending coronary artery, blood salvage technique with r-hirudin(intravenous bolus 0,4 mg/kg, in CPB prajming solution 0,4mg/kg and continuous infusion during CPB 0,15 mg/kg/h) during cardiopulmonary bypass was used. Active coagulation time and +++ were monitored, without any sign of micro thrombosis in circuit. Postoperatively, per oral anticoagulation therapy was initiated with prolonged postoperative treatment due to basic disease, endocarditis. Patient was discharged from hospital on 21st postoperative day without any complication.
ACCESSION #
44516526

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics